# SDR IPXA2016021499327

- Difficulty date: February 5, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7071514
- Condition: Corroded
- Location: Bs 1321-1341
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, UPPER CARGO LONGERON 24R AT BS 1321 - 1341 HAS CORROSION.  ACCOMPLISHED BLEND REPAIR  IAW SRM 53-00-00, FIGURE 205.
